Alert archive / South Dakota / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 60, NWS Aberdeen, SD

June 26, 2011Hughes County, Stanley County, Sully County, South Dakota

NWS Aberdeen, SD issued this severe thunderstorm warning at Jun 26, 2011, 12:11 AM CDT for Hughes County, Stanley County, Sully County, South Dakota. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2011, 12:11 AM CDT (05:11 UTC)
Expired
Jun 26, 2011, 12:43 AM CDT
In force
32 min
Issued by
NWS Aberdeen, SD
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Hughes County, SD, Stanley County, SD, Sully County, SD

The radar

The Aberdeen radar (KABR), 169 km from the middle of the area, began a volume at 05:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 8:14 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 5.2 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2011-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1331 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2011-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1331 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
1291 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

482 
WUUS53 KABR 260511
SVRABR
SDC065-117-119-260600-
/O.NEW.KABR.SV.W.0060.110626T0511Z-110626T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
1211 AM CDT SUN JUN 26 2011

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN HUGHES COUNTY IN CENTRAL SOUTH DAKOTA...
  CENTRAL STANLEY COUNTY IN CENTRAL SOUTH DAKOTA...
  SOUTHWESTERN SULLY COUNTY IN CENTRAL SOUTH DAKOTA...

* UNTIL 100 AM CDT/MIDNIGHT MDT/

* AT 1209 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  COW CREEK REC AREA...OR 15 MILES NORTHWEST OF FORT PIERRE...MOVING
  EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  GREY GOOSE AROUND 1220 AM CDT...
  ONIDA AND BLUNT AROUND 1250 AM CDT...

THIS WARNING INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 139 AND 157.

THIS WARNING INCLUDES HIGHWAY 14 BETWEEN MILE MARKERS 246 AND 255.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES PER
HOUR...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION...SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 4479 10002 4450 9989 4446 10058 4465 10062
TIME...MOT...LOC 0511Z 256DEG 30KT 4457 10048
WIND...HAIL 60MPH 1.00IN

$$
TDK
2 follow-up statements
735 
WWUS53 KABR 260523
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
1223 AM CDT SUN JUN 26 2011

SDC117-260533-
/O.CAN.KABR.SV.W.0060.000000T0000Z-110626T0600Z/
STANLEY SD-
1123 PM MDT SAT JUN 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL STANLEY COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED OR MOVED OUT OF THE
WARNED AREA.

LAT...LON 4449 10028 4470 10038 4479 10002 4450 9989
TIME...MOT...LOC 0523Z 254DEG 58KT 4463 10012

$$

SDC065-119-260600-
/O.CON.KABR.SV.W.0060.000000T0000Z-110626T0600Z/
SULLY SD-HUGHES SD-
1223 AM CDT SUN JUN 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
HUGHES AND CENTRAL SULLY COUNTIES UNTIL 100 AM CDT...

AT 1218 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10 MILES
NORTHEAST OF GREY GOOSE...OR 10 MILES SOUTHWEST OF ONIDA...MOVING
EAST AT 50 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
SULLY AND NORTH CENTRAL HUGHES COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4449 10028 4470 10038 4479 10002 4450 9989
TIME...MOT...LOC 0523Z 254DEG 58KT 4463 10012
WIND...HAIL 60MPH 1.00IN

$$
TDK
583 
WWUS53 KABR 260543
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
1243 AM CDT SUN JUN 26 2011

SDC065-119-260553-
/O.CAN.KABR.SV.W.0060.000000T0000Z-110626T0600Z/
SULLY SD-HUGHES SD-
1243 AM CDT SUN JUN 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL HUGHES AND
CENTRAL SULLY COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA...HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4449 10028 4470 10038 4479 10002 4450 9989
TIME...MOT...LOC 0543Z 254DEG 58KT 4471 9968

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 9:20 PM CDT, 2 hours 51 minutes earlier.

Area forecast discussion, Jun 25, 9:20 PM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ABERDEEN SD
920 PM CDT SAT JUN 25 2011

.UPDATE...
FORECAST LOOKS OKAY FOR NOW. ONE BATCH OF STORMS OVER SW SOUTH
DAKOTA MAY BE ABLE TO RIDE THE LLJ OVERNIGHT ACROSS MAINLY
SOUTHERN SOUTH DAKOTA. SEVERE IS POSSIBLE THIS EVENING WITH
MLCAPES STILL APPROACHING 2K J/KG. MEANWHILE A LINE OF STORMS IN
NORTH DAKOTA AHEAD OF WEAK FRONTAL BOUNDARY SEEM TO BE SUSTAINING
THEMSELVES THIS EVENING. IT REMAINS TO BE SEEN YET WHETHER THAT
LINE WILL DEVELOP ALL THE WAY SOUTH INTO THE ABR CWA. SCT POPS
LOOK APPROPRIATE FOR NOW. TEMPS ARE OKAY.

&&
.PREVIOUS DISCUSSION...
.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT
THE POTENTIAL FOR SEVERE STORMS TONIGHT THROUGH SUNDAY NIGHT WILL
BE THE MAIN FORECAST CHALLENGE. A SECONDARY CHALLENGE WILL BE LOCALLY
HEAVY RAINFALL ON SUNDAY WHICH MAY LEAD TO POSSIBLE FLASH
FLOODING.

THERE ARE TWO LOCATIONS FOR CONVECTIVE DEVELOPMENT TONIGHT. THE
FIRST LOCATION IS OVER THE BLACK HILLS AND THE PANHANDLE OF
NEBRASKA. SOME CONVECTIVE ALLOWING MODELS ARE SUGGESTING
THUNDERSTORMS WILL DEVELOP OVER THE BLACK HILLS SOMETIME AFTER
21Z. THESE THUNDERSTORMS MAY GROW INTO A MCS AS THEY TRACK ESE
ACROSS SOUTHERN SOUTH DAKOTA. BECAUSE OF LAST NIGHTS
CONVECTION...ONE HOUR FLASH FLOOD GUIDANCE IN THE SW CWA IS AROUND
1 INCH. DUE TO THE POSSIBILITY OF THUNDERSTORMS EXCEEDING THE ONE
HOUR FF GUIDANCE...DECIDED TO ISSUE A FLASH FLOOD WATCH FOR ALL
COUNTIES ALONG AND WEST OF THE JAMES RIVER VALLEY BEGINNING AT 6Z.
THE SECOND AREA OF CONVECTION WILL BE ALONG A SLOW MOVING COLD
FRONT WHICH IS CURRENTLY SITUATED OVER WESTERN ND. LUCKILY THE
BEST INSTABILITY IS LOCATED AHEAD OF THE FRONTAL BOUNDARY AND THE
BEST SHEAR IS BEHIND THE FRONT. IT SEEM POSSIBLE FOR CONVECTION TO
DEVELOP ALONG THE FRONT LATER TONIGHT AS IT CONTINUES TO TRACK SE.
A FEW OF THESE STORMS MAY TRACK ALONG THE ND/SD BORDER TONIGHT.

FORECASTER CONFIDENCE WITH REGARDS TO WIDESPREAD SEVERE STORMS ON
SUNDAY HAS DECREASED WITH THE LATEST MODEL RUNS. EVEN THE LATEST
DAY 2 OUTLOOK HAS LOWERED THEIR HIGH END SLIGHT RISK OVER SOUTH
CENTRAL SOUTH DAKOTA. THERE ARE TWO FACTORS THAT MAY LIMIT THE
OVERALL SEVERE THREAT. THE FIRST ISSUE IS WHETHER OR NOT THE
ATMOSPHERE WILL BE ABLE TO RESET FROM TONIGHT'S WEATHER BEFORE THE
COLD FRONT BEGINS TO SLIDE THROUGH AROUND MID DAY. THE SECOND
ISSUE DEALS WITH THE PLACEMENT OF THE FRONTAL BOUNDARY. A FEW
MODELS ARE SHOWING A WARM FRONTAL BOUNDARY WILL BE THE MAIN FOCAL
POINT FOR SEVERE WEATHER...WHICH SHOULD BE ALONG THE ND/SD BORDER.
THIS IS WHERE THE NAM/GFS IS SHOWING THE BULK OF THE QPF
OCCURRING. WITH A EASTERLY STORM MOTION...IT SEEM POSSIBLE FOR
TRAINING THUNDERSTORMS TO DEVELOP ALONG THE FRONTAL BOUNDARY.
THERE IS STILL A POTENTIAL FOR SEVERE STORMS ESPECIALLY FOR THE SW
CWA WHERE CAPE VALUES EXCEED 5000 J/KG AND 0-6 KM SHEAR EXCEEDS 40
KNOTS. BECAUSE OF THE HIGH CONVECTIVE PARAMETERS...WILL MAINTAIN
T+ AND RW+.

DRIER AIR PUSHES INTO THE REGION BEHIND THE STORM SYSTEM ON MONDAY WITH
MODEL SOUNDINGS SHOWING SIGNIFICANT DRY AIR IN THE MID LEVELS. THOUGHT
ABOUT REMOVING THE MENTION OF THUNDERSTORMS ON MONDAY...BUT WILL
LEAVE IN FOR THE TIME BEING.

.LONG TERM...TUESDAY THROUGH SATURDAY
THE OPERATIONAL MODELS AND GFS ENSEMBLES AGREE WELL AND WERE
CONSISTENT WITH THE CHANGE IN THE WEATHER PATTERN FOR THE UPCOMING
WEEK AND INTO THE EARLY PART OF THE WEEKEND. ON TUESDAY
MORNING...A LARGE CLOSED HIGH PRESSURE AREA WILL BE ACROSS THE
SOUTHERN US WITH A STRONG CLOSED UPPER LOW PRESSURE AREA OFF THE
WEST COAST OF THE US. THE HIGH PRESSURE AREA IN THE SOUTH WILL
BUILD NORTH ACROSS THE CENTRAL US FROM TUESDAY THROUGH THURSDAY.
THE UPPER LOW OFF THE WEST COAST WILL EJECT NORTHEAST AND BECOME AN
OPEN WAVE AS IT QUICKLY HEADS NORTHEAST ON THE WEST SIDE OF THE
UPPER HIGH PRESSURE RIDGE AND ACROSS OUR REGION THURSDAY NIGHT
THROUGH FRIDAY MORNING. AT THE SURFACE ON TUESDAY MORNING...A
LARGE HIGH PRESSURE AREA TO THE EAST WILL RETURN MUCH WARMER AIR
INTO THE REGION FOR WEDNESDAY AND THURSDAY AS IT PUSHES EAST. AFTER
ONE MORE BELOW NORMAL TEMPERATURE DAY ON TUESDAY ACROSS THE
CWA...TEMPERATURES WILL RISE TO ABOVE TO MUCH ABOVE NORMAL ACROSS
THE CWA FOR WEDNESDAY AND THURSDAY. HIGHS WILL BE MOSTLY IN THE MID
80S TO THE MID 90S ON BOTH DAYS WITH THE WARMEST AIR ALONG THE
MISSOURI RIVER. WITH WARM CAPPING ALOFT...WEDNESDAY AND THURSDAY
SHOULD BE MOSTLY DRY ACROSS THE CWA. WITH THE UPPER LEVEL TROUGH
AND SURFACE COOL FRONT PUSHING THROUGH THURSDAY NIGHT...HAVE IN
CHANCES OF SHOWERS AND THUNDERSTORMS. THE FLOW WILL BECOME WEST TO
NORTHWEST ALOFT ON FRIDAY AND SATURDAY WITH A COOL DOWN WITH HIGH
TEMPERATURES MORE IN THE UPPER 70S TO THE MID 80S. IT IS ALSO
EXPECTED TO REMAIN DRY FOR FRIDAY AND SATURDAY ACROSS THE CWA.

&&

.AVIATION...
TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS

OVERALL VFR CONDITIONS ARE EXPECTED THROUGH TNT AT ALL TAFS
SITES...EXCEPT FOR LATE TNT AND EARLY SUNDAY WHERE SOME MVFR CIGS
MAY MAKE IT NORTH INTO REGION. ANY THUNDERSTORMS THAT DO MOVE
INTO THE REGION COULD ALSO SUPPORT IFR CONDITIONS FOR A RELATIVELY
SHORT AMOUNT OF TIME.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...FLASH FLOOD WATCH FROM 1 AM CDT /MIDNIGHT MDT/ SUNDAY THROUGH
     SUNDAY EVENING FOR BROWN-BUFFALO-CAMPBELL-CORSON-DEWEY-
     EDMUNDS-FAULK-HAND-HUGHES-HYDE-JONES-LYMAN-MCPHERSON-POTTER-
     SPINK-STANLEY-SULLY-WALWORTH.

     FLASH FLOOD WATCH FROM 7 AM CDT SUNDAY THROUGH SUNDAY EVENING
     FOR DAY-MARSHALL-ROBERTS.

MN...FLASH FLOOD WATCH FROM 7 AM CDT SUNDAY THROUGH SUNDAY EVENING
     FOR TRAVERSE.

&&

UPDATE...TDK
SHORT TERM...SD
LONG TERM...MOHR
AVIATION...TDK

WEATHER.GOV/ABERDEEN
Hazardous weather outlook, Jun 25, 5:58 AM CDT, 18 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
558 AM CDT SAT JUN 25 2011

SDZ003-004-009-015-016-033>036-045-048-051-261100-
CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER-STANLEY-SULLY-HUGHES-HYDE-
JONES-LYMAN-BUFFALO-
558 AM CDT SAT JUN 25 2011 /458 AM MDT SAT JUN 25 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH
DAKOTA AND NORTH CENTRAL SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE FORECAST TODAY INTO THIS EVENING. A COUPLE
THUNDERSTORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS
THIS AFTERNOON INTO THIS EVENING...PARTICULARLY OVER PORTIONS OF
NORTH CENTRAL SOUTH DAKOTA.

A FLOOD WARNING REMAINS IN EFFECT FOR ALL OF THE MISSOURI RIVER
WITHIN THIS FORECAST AREA...FROM THE NORTH DAKOTA AND SOUTH DAKOTA
BORDER ALL THE WAY DOWN TO CHAMBERLAIN. THE MISSOURI RIVER AT
PIERRE IS OVER SIX FEET ABOVE FLOOD STAGE...AND IS EXPECTED TO
REMAIN ABOVE FLOOD STAGE FOR THE NEXT SEVERAL WEEKS DUE TO HIGH
RELEASES OF WATER OUT OF GARRISON DAM IN NORTH DAKOTA AND OAHE DAM
NORTH OF PIERRE. SIGNIFICANTLY ELEVATED RIVER LEVELS UP AND DOWN
THE MISSOURI RIVER WILL CONTINUE.

EXCESSIVE AMOUNTS OF RAINFALL FRIDAY EVENING THROUGHOUT THE BAD
RIVER VALLEY MAY CAUSE RIVER LEVELS TO RISE TO NEAR FLOOD STAGE AT
FORT PIERRE BY EARLY SUNDAY MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS ARE FORECAST SUNDAY INTO SUNDAY NIGHT. A FEW
THUNDERSTORMS MAY BECOME SEVERE...PRODUCING LARGE HAIL...STRONG
AND DAMAGING WINDS AND POSSIBLY A TORNADO OR TWO. HEAVY RAINFALL
IS ALSO POSSIBLE SUNDAY INTO SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON INTO THIS
EVENING MAINLY ALONG AND NORTH OF A LINE FROM MISSION RIDGE TO
LEOLA.

MNZ039-046-SDZ005>008-010-011-017>023-037-261100-
TRAVERSE-BIG STONE-MCPHERSON-BROWN-MARSHALL-ROBERTS-EDMUNDS-DAY-
FAULK-SPINK-CLARK-CODINGTON-GRANT-HAMLIN-DEUEL-HAND-
558 AM CDT SAT JUN 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND
NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE TODAY AND THIS EVENING. SEVERE
THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME.

AREAL FLOOD WARNINGS AND RIVER FLOOD WARNINGS CONTINUE DUE TO
RECENT EXCESSIVE RAINFALL. A NUMBER OF RIVERS...STREAMS...CREEKS
AND DITCHES ARE RUNNING AT OR ABOVE BANKFUL LEVELS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS ARE FORECAST SUNDAY INTO SUNDAY NIGHT. A FEW
THUNDERSTORMS MAY BECOME SEVERE PRODUCING LARGE HAIL...STRONG
AND DAMAGING WINDS AND POSSIBLY A TORNADO OR TWO. HEAVY RAINFALL
IS ALSO POSSIBLE SUNDAY INTO SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

DORN

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 11:32 PM CDTSevere Thunderstorm WarningABRStanley28 min
Jun 25, 11:41 PM CDTSevere Thunderstorm WarningABRHughes, Jones, Lyman, Stanley49 min
Jun 25, 11:48 PM CDTSevere Thunderstorm WarningABRBuffalo, Hughes, Hyde, Lyman42 min
Jun 26, 12:46 AM CDTSevere Thunderstorm WarningABRHand, Hyde, Sully44 min
Jun 26, 1:46 AM CDTSevere Thunderstorm WarningABRFaulk, Hand, Hyde, Spink29 min
Jun 26, 2:53 AM CDTSevere Thunderstorm WarningABRClark, Codington, Day, Grant, Spink27 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.